# SDR SWAA2017022211944

- Difficulty date: February 16, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 35,577 hours, 20,820 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111A
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL FORWARD BULKHEAD BS 663 CRACKED.  REPAIRED IAW EA.
